Browse by Authors and Editors

Up a level
Export as [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | Date | No Grouping
Jump to: Article
Number of items: 2.


Bachmann, Tom and Vishik, Alexander (2018) Motivic equivalence of affine quadrics. Mathematische Annalen, 371 (1/2). pp. 741-751. ISSN 1432-1807

Vishik, Alexander (2017) Stable and unstable operations in algebraic cobordism. Annales Scientifiques de l'École Normale Supérieure . ISSN 0012-959 (In Press)

This list was generated on Mon Jun 21 10:31:25 2021 UTC.